# SDR CALA2014080101062

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 41,258 hours, 12,394 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31871
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT 80 KNOTS RT ENG OVER TEMP FOR TDR PURPOSES ONLY IAW LP 7750137 FOR ORIGINAL WRITE UP.  R & R NR 2 ENG FOR STALLS & VIBRATIONS.
